期刊文献+
共找到1篇文章
< 1 >
每页显示 20 50 100
NUMERICAL SOLUTIONS OF AN EIGENVALUE PROBLEM IN UNBOUNDED DOMAINS
1
作者 韩厚德 周振亚 郑春雄 《Numerical Mathematics A Journal of Chinese Universities(English Series)》 SCIE 2005年第1期1-13,共13页
A coupling method of finite element and infinite large element is proposed for the numerical solution of an eigenvalue problem in unbounded domains in this paper. With some conditions satisfied, the considered problem... A coupling method of finite element and infinite large element is proposed for the numerical solution of an eigenvalue problem in unbounded domains in this paper. With some conditions satisfied, the considered problem is proved to have discrete spectra. Several numerical experiments are presented. The results demonstrate the feasibility of the proposed method. 展开更多
关键词 数字模拟技术 特征值问题 无穷大元素分析法 节点
下载PDF
上一页 1 下一页 到第
使用帮助 返回顶部